# SDR 07FDEA00217

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E AT NR 4 CUTOUT SLAT TRACK, EXISTING DOUBLER REPAIR (LOWER AREA) XIS 286.  AT NR 4 CUTOUT SLAT TRACK EXISTING DOUBLER REMOVED AND INSTALLED NEW IAW SRM 57-10-00 FIG 68 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N01117 AND SRM 57-10-00 VOL1 FIG 68.
